Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lex and Diarrhea/Stomach problems? kellieann7

Posted by Sad Panda on April 18, 2004, at 3:01:09

In reply to Re: Lex and Diarrhea/Stomach problems? Sad Panda, posted by kellieann7 on April 18, 2004, at 0:08:39

> Panda,
> My husband also has IBS that is aggravated by anxiety and stress. He started having panic attacks a year and a half ago, but his main symptom was instant diarrhea (within 1 minute of stress) and RAPID weight loss. It took 9 months and three doctors, but he finally was diagnosed with GAD and IBS, and takes Paxil and some stomach medication that slows his digestion down. He is about 90% better, sometimes he still can't get all the way through a meal without going. Hope the meds continue working for you! :-)
>
>

Thanks! :)

IBS & Stage Fright are a lot more common than people think, people don't tend to talk about their bum problems. I am 36 years old & only just found out this year that my dad & younger brother suffer from the same anxious diarrhoea that I get. I guess I should thank my dad for that gene. :) I have managed to control mine to some degree before taking AD's. When under social stress, ie: 5 minutes before leaving to go for an apointment with a stranger, I get bad pain & a real bad urgency, but I learned that I could hold it & it would subside rather than give in & go for a ride on the procelain bus. I have had social anxiety since I was about 8, but I strugled through in silence & as I got older it has died down. In the last few years I started to get depressed & last year I was having suicide ideations daily, so I went to the doctors & got some AD's & I have been on the mend ever since. Only recently I noticed that my social anxieties were nearly all gone, which I though was a nice side effect to taking AD's :)

I hope your husband continues to continue to be OK, possibly a better AD for him would be one of the TCA's as these have the constipating effect as a side effect.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[337341]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:336981
URL: http://www.dr-bob.org/babble/20040417/msgs/337341.html